# SDR VNAA202504150003

- Difficulty date: April 5, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 45,228 hours, 42,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: PL6705361242494
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE TO JOB CARD TRFKE003NWAG DURING INSPECTION OF STGR 7RH: EXCESSIVE WEAR ON INTERCOSTAL ATTACHED TO STGR 9RH BTWN FS 1144.00 TO 1162 AND BROKEN BRACKET ATTACHED TO SAME INTERCOSTAL.  WEAR ON INTERCOSTAL ATTACHED TO STGR 9RH BTWN FS 1144.00 TO 1162.00 WAS REPAIRED AND BROKEN BRACKET ATTACHED TO SAME INTERCOSTAL WAS REPLACED PER REO 670-53-61-2494 REV. - -
